skin-hair-icon
Hair loss in beard
Sir i'm Murali I'm a b-tech student... I'm getting hair loss n beard likes patches i'm using medicines from 1 month it gets extending from day to day... will u suggest me...
64 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Syed Rahil
Dermatologist 12 yrs exp Hyderabad
Greetings! thanks for the query. Dear Murali, you have given very limited information and there is no photo available. Based on this information it is not possible to make a diagnosis. The most likely problem could be "Alopecia Areata" but please consult a Dermatologist for proper assessment and customised treatment plan.
Health Tips
Avoid self medications.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.